MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8602065
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the d860 table (s/n: (b)(6) is moving into trend position at random on it's own.There was currently a patient on the table, but the surgeon decided to continue the case with this table.Per additional information received, the patient had an open incision.There were no reported injuries or adverse consequences.
 
Event or Problem Description
It was reported that the d860 table (s/n: (b)(6)) is moving into trend position at random on it's own.There was currently a patient on the table, but the surgeon decided to continue the case with this table.Per additional information received, the patient had an open incision.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
On (b)(6) 2023 it was called in stating the d860 table (s/n: (b)(6)) is moving into trend position at random on it's own.There is currently a patient on the table, but the surgeon has decided to continue the case with this table.I recommended moving the patient to a new table and taking this one out of service until the error could be resolved.They have tried swapping out the pendant and cable to no effect.Per additional information received, the patient had an open incision.There were no reported injuries or adverse consequences.A field service technician was sent out on (b)(6) 2023 and found no error code from (b)(6) 2023.The technician was able to operate the table using the original hand pendant with no issues.The hand pendant was shipped back to stryker flower mound for an additional quality inspection.During the quality inspection of the returned product, the only issue seen on the hand pendant was cosmetic defects including scratches and a missing clip.The root cause of the issue was not determined due to a lack of replication of the issue seen by the account.This issue was discovered during a medical procedure, but there was no patient impact or adverse events to the patient.This failure mode has not exceeded any threshold and will continue to be monitored per (b)(4).If further information is obtained a supplemental will be filed.

Brand Name
OPERON D 860 SEAT, CFK, STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key18374804
Report Number0008010153-2023-00024
Device Sequence Number15403145
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown